×

Vertex-critical graphs of given diameter. (English) Zbl 0346.05111


MSC:

05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] B. Bollobás, Graphs with given diameter and maximal valency and with a minimal number of edges,Proc. of a Conference held at Math. Inst., Oxford, 1969 (Academic Press, 1971). 25–39.
[2] P. Erdos, Extremal problems in graph theory. Chapter 8 ofA Seminar on Graph Theory (F. Harary ed.) (New York, 1967), 54–59.
[3] F. Gliviak, On certain classes of graphs of diameter two without superfluous edges,Acta Fac. R. N. Univ. Comen.-Mathematica,21 (1968), 39–48. · Zbl 0201.26004
[4] F. Gliviak-J. Plesník, On the existence of certain over-graphs of given graphs,Acta Fac. R. N. Univ. Comen.-Mathematica,23 (1969), 113–119.
[5] F. Harary,Graph theory, Addison-Wesley Publ. Comp. (Reading, Massachusetts, 1969). · Zbl 0182.57702
[6] J. W. Moon, On the diameter of a graph,Mich. Math. J.,12 (1965), 349–351. · Zbl 0134.19603
[7] O. Ore, Diameter in graphs,J. Comb. Theory,5 (1968), 75–81. · Zbl 0175.20804
[8] J. Plesník, Critical graphs of given diameter,Acta Fac. R. N. Univ. Comen.-Mathematica,30 (1975) (in print).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.